# SDR CA961205012

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 487494
- Condition: Broken
- Location: Door Latch
- Part time: 13,967 hours
- Stage of operation: AP
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING APPROACH THE PILOT RECEIVED THE DOOR AJAR WARNING LIGHT. AIRCRAFT LANDED SAFELY AND MAINTENANCE FOUND A BROKEN SPRING WHERE THE SPRING ATTACHES TO THE DOORS INTERNAL SAFETY LATCH. SPRING WAS REPLACED AND THE DOOR RIGGED AND RETURNED TO SERVICE.
